MAUDE Adverse Event Report: NEVRO CORPORATION SENZA; NEVRO SENZA

NEVRO CORPORATION SENZA; NEVRO SENZA
Model Number NIPG1000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Death (1802)
Date of Event 03/18/2016
Type of Reportable Event Death
Additional Manufacturer Narrative
The device was not returned to nevro for investigation.The manufacturing records were reviewed and no non-conformities were found.
 
Event or Problem Description
It was reported to nevro by the patient's family that the patient had passed away due to complications from prostate cancer roughly a year after implant.There were no reports of device-related issues from the patient prior to the passing.Nevro had attempted to obtain a medical assessment from the implanting physician but no additional information was available.

Brand Name
SENZA
Common Device Name
NEVRO SENZA
Manufacturer (Section D)
NEVRO CORPORATION
1800 bridge parkway
redwood city CA 94065
MDR Report Key7202656
Report Number3008514029-2018-00049
Device Sequence Number19151580
Product Code LGW
UDI-Device Identifier00813426020008
UDI-Public00813426020008
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P130022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date07/09/2015
Device Model NumberNIPG1000
Device Catalogue NumberNIPG1000
Device Lot Number9430385
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2016
Initial Report FDA Received Date01/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;